# SDR DALA106053264

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 52,707 hours, 23,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON FLOOR SUPPORT WEB AT -Y1732 FR20.  REPAIRED PER SRM 51-42-11.
